# SDR HALA2020011000011

- Difficulty date: January 9, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 29,757 hours, 69,844 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Probe
- Part number: 0154JG
- Part serial: T1330
- Condition: Defective
- Location: Engine
- Part time: 2,517 hours, 5,625 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SELECT FADEC ALTERNATE (L) ILLUMINATED DURING CLIMB OUT - ABOUT 1,300 FEET C/W QRH PROCEDURES, LIGHT DID NOT GO OUT - RETURNED TO DEPARTING AIRPORT. // PER FIM 73-21 TASK 814, REMOVED AND REPLACED P2/T2 PROBE PER AMM 73-21-05. REPAIR CONFIRMATION SATISFACTORY. OK FOR SVC.
